Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 127615, 7 pages
http://dx.doi.org/10.1155/2013/127615
Research Article

Fekete-Szegő Inequality for a Subclass of -Valent Analytic Functions

1Department of Mathematics, Government College University Faisalabad, Faisalabad, Punjab 38000, Pakistan
2Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Khyber Pakhtunkhwa 23200, Pakistan
3School of Mathematical Sciences, Faculty of Science and Technology Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia

Received 18 January 2013; Accepted 11 April 2013

Academic Editor: Mina Abd-El-Malek

Copyright © 2013 Mohsan Raza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Coefficient bounds for p-valent functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 35–46, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W. C. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis, pp. 157–169, International Press, 1994. View at MathSciNet
  3. S. Owa, “Properties of certain integral operators,” Southeast Asian Bulletin of Mathematics, vol. 24, no. 3, pp. 411–419, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Ravichandran, A. Gangadharan, and M. Darus, “Fekete-Szegő inequality for certain class of Bazilevic functions,” Far East Journal of Mathematical Sciences, vol. 15, no. 2, pp. 171–180, 2004. View at Google Scholar · View at MathSciNet
  5. M. P. Chen, “On the regular functions satisfying Re{f(z)/z}>ρ,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 3, no. 1, pp. 65–70, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. V. Prokhorov and J. Szynal, “Inverse coefficients for (α,β)-convex functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 35, pp. 125–143, 1981. View at Google Scholar · View at MathSciNet
  8. C. Ramachandran, S. Sivasubramanian, and H. Silverman, “Certain coefficient bounds for p-valent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 46576, 11 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. M. Srivastava and A. K. Mishra, “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 57–69, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet